Journal Article

Use of Risk Equations for Predicting Disease Progression in HIV Infection

Amanda Mocroft and Jens D. Lundgren

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 48, issue 7, pages 951-953
Published in print April 2009 | ISSN: 1058-4838
Published online April 2009 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/597355
Use of Risk Equations for Predicting Disease Progression in HIV Infection

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  2261 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.